Alert archive / Illinois / Small Craft Advisories in 2021
Small Craft Advisory 98, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Nov 27, 2021, 3:30 AM CST. It took effect at Nov 27, 2021, 9:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2021, 3:30 AM CST (09:30 UTC)
- In effect from
- Nov 27, 2021, 9:00 PM CST
- Expired
- Nov 29, 2021, 3:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
492 WHUS73 KLOT 270930 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 330 AM CST Sat Nov 27 2021 LMZ744-745-271730- /O.NEW.KLOT.SC.Y.0098.211128T0300Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 330 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST MONDAY... * WHAT...Northwest winds to 30 kt and significant waves to 8 ft occasionally to 10 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 9 PM this evening to 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740>743-271730- /O.NEW.KLOT.SC.Y.0098.211128T0600Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 330 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * WHAT...Northwest winds to 30 kt. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL, Northerly Island to Calumet Harbor IL and Calumet Harbor IL to Gary IN. * WHEN...From midnight tonight to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Ogorek
10 follow-up statements
908 WHUS73 KLOT 271609 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 1009 AM CST Sat Nov 27 2021 LMZ744-745-280015- /O.CON.KLOT.SC.Y.0098.211128T0300Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 1009 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST MONDAY... * WHAT...Northwest winds to 30 kt and significant waves to 8 ft occasionally to 10 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 9 PM this evening to 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740>743-280015- /O.CON.KLOT.SC.Y.0098.211128T0600Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 1009 AM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * WHAT...Northwest winds to 30 kt. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL, Northerly Island to Calumet Harbor IL and Calumet Harbor IL to Gary IN. * WHEN...From midnight tonight to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
567 WHUS73 KLOT 272046 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 246 PM CST Sat Nov 27 2021 LMZ740>743-280500- /O.EXT.KLOT.SC.Y.0098.211128T0300Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 246 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...Northwest winds to 30 kt. Significant waves to * WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor IL to Gary IN, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...From 9 PM this evening to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ744-745-280500- /O.CON.KLOT.SC.Y.0098.211128T0300Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 246 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST MONDAY... * WHAT...Northwest winds to 30 kt. A few gales to 35 kt possible Sunday morning. Significant waves to 8 ft, occasionally to 10 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 9 PM this evening to 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Carlaw
632 WHUS73 KLOT 272204 CCA MWWLOT URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Chicago IL 404 PM CST Sat Nov 27 2021 LMZ740>743-280500- /O.COR.KLOT.SC.Y.0098.211128T0300Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 404 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...Northwest winds to 30 kt. Significant waves to 5 ft. * WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor IL to Gary IN, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...From 9 PM this evening to 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ744-745-280500- /O.CON.KLOT.SC.Y.0098.211128T0300Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 404 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST MONDAY... * WHAT...Northwest winds to 30 kt. A few gales to 35 kt possible Sunday morning. Significant waves to 8 ft, occasionally to 10 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 9 PM this evening to 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Carlaw
866 WHUS73 KLOT 280322 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 922 PM CST Sat Nov 27 2021 LMZ744-745-281130- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 922 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...Northwest winds to 30 kt. A few gales to 35 kt possible Sunday morning. Significant waves to 8 ft, occasionally to 10 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...Until 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740>743-281130- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 922 PM CST Sat Nov 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WHAT...Northwest winds to 30 kt. Significant waves to 5 ft. * WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor IL to Gary IN, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...Until 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
267 WHUS73 KLOT 280949 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 349 AM CST Sun Nov 28 2021 LMZ744-745-281800- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 349 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...Northwest winds to 30 kt. A few gales to 35 kt possible Sunday morning. Significant waves to 8 ft, occasionally to 10 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...Until 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740>743-281800- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 349 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds to 30 kt. * WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor IL to Gary IN, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...Until 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Ogorek
070 WHUS73 KLOT 281604 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 1004 AM CST Sun Nov 28 2021 LMZ744-745-290015- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 1004 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...Northwest winds to 30 kt. A few gales to 35 kt possible through the rest of the morning. Significant waves to 8 ft, occasionally to 10 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...Until 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740>743-290000- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 1004 AM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds to 30 kt. * WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor IL to Gary IN, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
430 WHUS73 KLOT 282051 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 251 PM CST Sun Nov 28 2021 LMZ744-745-290500- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 251 PM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...Northwest winds to 25 to 30 kt. Significant waves to 8 ft occasionally to 10 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...Until 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740>743-290000- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 251 PM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds to 25 kt. * WHERE...Northerly Island to Calumet Harbor IL, Calumet Harbor IL to Gary IN, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
760 WHUS73 KLOT 282359 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 559 PM CST Sun Nov 28 2021 LMZ740>743-290100- /O.EXP.KLOT.SC.Y.0098.000000T0000Z-211129T0000Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN- 559 PM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds continue to diminish and so the small craft advisory will be allowed to expire. $$ LMZ744-745-290800- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 559 PM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...Northwest winds to 25 kt. Significant waves to 7 ft occasionally to 9 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...Until 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
569 WHUS73 KLOT 290345 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 945 PM CST Sun Nov 28 2021 LMZ744-745-290900- /O.CON.KLOT.SC.Y.0098.000000T0000Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 945 PM CST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WHAT...Significant waves to 6 ft occasionally to 8 ft. * WHERE...Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...Until 3 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
884 WHUS73 KLOT 290856 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 256 AM CST Mon Nov 29 2021 LMZ744-745-291000- /O.EXP.KLOT.SC.Y.0098.000000T0000Z-211129T0900Z/ Gary to Burns Harbor IN-Burns Harbor to Michigan City IN- 256 AM CST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... Winds and waves have subsided early this morning and the small craft advisory has been allowed to expire. $$ LMZ740-741-291700- /O.NEW.KLOT.SC.Y.0099.211129T2000Z-211130T0300Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- 256 AM CST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... * WHAT...Waves up 6 ft occasionally to 8 ft and winds up to 25 kt. * WHERE...Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...From 2 PM this afternoon to 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ - Izzi
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 3:19 AM CST, 11 minutes earlier.
Area forecast discussion, Nov 27, 3:19 AM CST, 11 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
319 AM CST Sat Nov 27 2021
.SHORT TERM...
Issued at 319 AM CST Sat Nov 27 2021
Through Sunday...
Early morning surface analysis at 0900Z reveals a somewhat
disorganized 1007 mb surface low centered over western Minnesota
with a quasi-stationary warm front extending southward from the
center of the surface low through central Iowa and Missouri. While
the surface low is not expected to deepen much at all, an
increasingly amplifying shortwave aloft will likely foster an
uptick in the coverage of precipitation echoes visible on regional
radar mosaics over the next several hours as the clipper-like
system progresses southeastward towards our area. By mid/late
morning, the aforementioned warm front will be knocking on our
doorstep, and some light precipitation induced by modest
frontogenesis and warm advection will likely begin reaching the
ground in some spots at around this time. Given the fairly meager
nature of the forcing mechanisms at play over our CWA with this
system and rather mediocre cloud-layer lapse rates, precipitation
rates will likely be too light to sufficiently saturate the
relatively dry column of sub-cloud air to prevent most hydrometeors
from evaporating/sublimating prior to reaching the ground.
Consequently, little to no accumulating precipitation is
anticipated, and some locations may not see any precipitation at
all today. Most precipitation that does make it to the ground
will likely come in the form of rain due to a rather pronounced
800-900 mb warm nose and upper 30s-mid 40s surface temperatures
making inroads with the warm frontal passage, though it would not
be surprising to see some snowflakes at precipitation onset before
the bulk of the warmer low-mid level air has worked its way in.
The clipper-like system is then expected to depart by mid-evening,
and aside from possibly some lingering light lake effect
precipitation on the backside of the low in northwest Indiana, we
should be precipitation-free from Saturday night through the
remainder of the weekend. Temperatures won't tank too much within
the cold advective aftermath of the system with Sunday morning's
lows likely falling to levels similar to or just below this
morning's low temperatures (mid 20s-low 30s). Northwest winds,
however, will pick up in the system's wake, and will cause the
last Sunday of November to be a fairly blustery day with winds
gusting up to 25-30 mph at times. With Sunday's highs only
expected to reach the mid-high 30s for the most part, it won't
feel like the most pleasant late November day, to say the least.
Ogorek
&&
.LONG TERM...
Issued at 242 AM CST Sat Nov 27 2021
Sunday night through Friday...
Generally quiet weather expected during the upcoming work week.
Medium range guidance is in good agreement in transitioning from
eastern trough/western ridge to more of a zonal flow pattern with
broad ridging across the lower 48.
The result looks to be a gradual warming trending, with highs
likely to climb into the 50s area wide by Thursday, if not
Wednesday. Just how warm temperatures get on Thursday will likely
be dictated by timing of a cold front, with latest ECMWF and GFS
suggesting a late enough FROPA to allow highs to climb well into
the 50s, with even a shot at 60F on the ECMWF. Should later runs
speed up front any, then highs may not get quite that warm, so
have opted not to make any changes to the somewhat conservative
temps in offered up by the NBM. GFS, ECMWF, and GEM all in good
agreement in a re-amplification of the eastern N American trough
late in the week into next weekend which would result in colder
temperatures. Differences exist among the models with respect to
the magnitude of the trough and associated cooling.
At this point, it continues to look like prospects for any
meaningful precipitation through Friday are low with storm track
generally north of the area.
- Izzi
&&
.AVIATION...
For the 06Z TAFs...
Winds this evening, while predominantly southerly and SSW, have
been teetering to SSE from time to time. This will continue
through the night and into Saturday morning. However, this
sloshing of the winds should have no impact on avn ops given that
they should remain under 10 kts. VFR conditions are expected
through just about the entirety of the TAF period with nothing
more than some midlevel cigs out the gate and some ~5,000 ft
scattered decks a bit upstream. Confidence is still very shaky but
is growing in a plume of scattered, light rain showers pushing
through the area late Saturday morning into the early part of the
afternoon. With lots of uncertainty regarding the coverage,
location, and overall probability of rain, a -SHRA was included in
a PROB30 for 16-19Z for all terminals with the exception of RFD
where the likelihood of rain appears to be even lower. If rain
does fall in the vicinity of the terminals, there is a chance that
we could see some cigs lowering to around 5,000 ft but conditions
should stay in VFR territory. In the meantime, winds will veer to
SW Saturday afternoon and eventually to NW by the evening. While
strengthening slightly, winds are anticipated to remain at or
below 10 kts through the majority of Saturday. Late Saturday
evening, winds will ramp up a bit beginning around 03Z with the
occasional gust to around 20 kts while remaining NW. Near the end
of the TAF period, a cloud deck at around 2,500 ft is expected to
move in. It appears as though coverage should be scattered but may
need to be updated to an MVFR cig in a later TAF.
Doom
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Small Craft Advisory...LMZ744-LMZ745...9 PM Saturday to 3 AM
Monday.
Small Craft Advisory...LMZ740-LMZ741-LMZ742-LMZ743...midnight
Sunday to 6 PM Sunday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Nov 26, 2:13 PM CST, 13 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 213 PM CST Fri Nov 26 2021 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-272015- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 213 PM CST Fri Nov 26 2021 /313 PM EST Fri Nov 26 2021/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-272015- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 213 PM CST Fri Nov 26 2021 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday night and Sunday... Hazardous conditions for small craft are likely. Carlaw Visit us at www.weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 8:13 AM CST | Winter Weather Advisory | LOT | Boone, DeKalb, Kane, Lee, McHenry, Ogle and 1 more | 3 hr |
Nearby
Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.